# SDR IBU2002F00000

- Difficulty date: August 2, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1019
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 510010937
- Condition: Chafed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SUPPLY LINE WAS FOUND TO HAVE A HOLE RUBBED INTO IT FROM RAM AIR DUCT (THE DUCT SUPPORT COIL).  A VISUAL INSPECTION OF THE AREA, WHEN ON GROUND, APPEARS TO HAVE CLEARANCE.  BUT OUT BELIEF IS THAT IN THE AIR WITH RAM AIR COMING IN IT BOTH EXPANDS AND MOVES THE DUCT TO RUB THE OXYGEN LINE.
